# SDR P5CA2016091600256

- Difficulty date: September 16, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,709 hours, 19,297 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005221
- Part serial: 00509
- Condition: Damaged
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON NOSE OF ACFT.  RADOME REPLACED IAW 53-12-01.
